# SDR USAA061203

- Difficulty date: October 4, 2006
- Submitted: October 5, 2006
- Operation: Air carrier
- Aircraft: N458UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 42,701 hours, 42,701 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD MID FLAP.  REMOVED DAMAGED, FABRICATED CORE AND LAYED UP PER SRM 51-70-10, DEFECT SIZE: 3" BY 5".
